Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heartburn, bloating, backpain. On medication for acid reflux. Suggest

I'm 58 female and do take meds for acid reflux in the stomach. The last two weeks it has risen up to very bad heartburn. My dr's office suggested I up the dosage of two pills a day of protonix with a few tablespoons of mylanta throughout the day for one week, inwhich if it feels better or not let them know and they will follow with a endoscopy visit. The other symptom that I question is why does my upper back hurt after a few hours of work. I was told this was stress. I did at one point think I was having a heart attack which of course caused high anxiety. I feel better today but my stomach is bloated feeling.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Some persons can experience severe heart burn. The endoscopy will let your doctors know if there is any damage to the lining of the esophagus or stomach such as erosion or an ulcer.
The bloating may be related to the severe reflux disease

The pain in the upper back after working may be influenced by the type of work that you are doing . If work involves any activity that is placing stress on the back then it is likely the cause of the pain.
The fact that it occurs in this setting means it is related to something in this environment.

I hope this helps
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor